Translator Disclaimer
March 2013 A Simple Class of Bayesian Nonparametric Autoregression Models
Maria Anna Di Lucca, Alessandra Guglielmi, Peter Müller, Fernando A. Quintana
Bayesian Anal. 8(1): 63-88 (March 2013). DOI: 10.1214/13-BA803

Abstract

We introduce a model for a time series of continuous outcomes, that can be expressed as fully nonparametric regression or density regression on lagged terms. The model is based on a dependent Dirichlet process prior on a family of random probability measures indexed by the lagged covariates. The approach is also extended to sequences of binary responses. We discuss implementation and applications of the models to a sequence of waiting times between eruptions of the Old Faithful Geyser, and to a dataset consisting of sequences of recurrence indicators for tumors in the bladder of several patients.

Citation

Download Citation

Maria Anna Di Lucca. Alessandra Guglielmi. Peter Müller. Fernando A. Quintana. "A Simple Class of Bayesian Nonparametric Autoregression Models." Bayesian Anal. 8 (1) 63 - 88, March 2013. https://doi.org/10.1214/13-BA803

Information

Published: March 2013
First available in Project Euclid: 4 March 2013

zbMATH: 1329.62376
MathSciNet: MR3036254
Digital Object Identifier: 10.1214/13-BA803

Rights: Copyright © 2013 International Society for Bayesian Analysis

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.8 • No. 1 • March 2013
Back to Top